Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 69, NWS Kansas City, MO

June 16, 2012Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2012, 1:54 PM CDT for Nodaway County, Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2012, 1:54 PM CDT (18:54 UTC)
Expired
Jun 16, 2012, 2:30 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Nodaway County, MO

The radar

The Omaha radar (KOAX), 165 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:59 PM CDTTSTM WND GST 59Maryville, MOTREES REPORTED DOWN ALONG STATE HIGHWAY AB...TIME UNKNOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WUUS53 KEAX 161854
SVREAX
MOC147-161930-
/O.NEW.KEAX.SV.W.0069.120616T1854Z-120616T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 230 PM CDT

* AT 147 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG 
  A LINE EXTENDING FROM 6 MILES EAST OF HOPKINS TO MARYVILLE TO 
  SKIDMORE...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 9463 4029 9471 4024 9506 4024 9507
      4057 9484 4057 9463
TIME...MOT...LOC 1853Z 259DEG 11KT 4057 9469 4028 9500

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60 MPH

$$

BOOKBINDER
2 follow-up statements
569 
WWUS53 KEAX 161911
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 PM CDT SAT JUN 16 2012

MOC147-161930-
/O.CON.KEAX.SV.W.0069.000000T0000Z-120616T1930Z/
NODAWAY MO-
211 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NODAWAY COUNTY UNTIL 230 PM CDT...

AT 204 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM 4 MILES NORTHWEST OF SHERIDAN TO MARYVILLE...AND 
MOVING NORTHEAST AT 15 MPH. THE STRONGEST STORM WAS LOCATED 5 MILES  
NORTHEAST OF PICKERING. 

AT 157 PM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 59 MPH WIND 
GUST IN MARYVILLE...WHILE LAW ENFORCEMENT REPORTED SEVERAL TREES 
DOWN IN THE AREA. 

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN NODAWAY COUNTY BETWEEN PICKERING 
AND SHERIDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 9463 4029 9471 4029 9472 4037 9498
      4057 9476 4057 9463
TIME...MOT...LOC 1909Z 259DEG 11KT 4058 9463 4037 9486

HAIL...1.00IN
WIND...60 MPH

$$

BOOKBINDER
144 
WWUS53 KEAX 161927
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 PM CDT SAT JUN 16 2012

MOC147-161936-
/O.EXP.KEAX.SV.W.0069.000000T0000Z-120616T1930Z/
NODAWAY MO-
227 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NODAWAY COUNTY
WILL EXPIRE AT 230 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED INTO WORTH COUNTY.  
WEAKER SHOWERS AND THUNDERSTORMS...WITH BRIEF DOWNPOURS...WILL 
CONTINUE ACROSS NODAWAY COUNTY FOR THE NEXT FEW HOURS. ADDITIONAL 
SEVERE WEATHER IS NOT ANCITIPATED AT THIS TIME FOR NODAWAY COUNTY. 

LAT...LON 4053 9463 4029 9471 4029 9472 4037 9498
      4057 9476 4057 9463
TIME...MOT...LOC 1926Z 259DEG 11KT 4059 9456 4038 9479

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:04 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 16, 11:04 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CDT SAT JUN 16 2012

.UPDATE...

Recent satellite imagery shows two well defined MCV circulations
near Manhattan KS and York NE. The rapid dissipation of
precipitation associated with the larger KS circulation has in turn
led to a rapid decrease in the downwind cirrus shield, which will
allow strong daytime heating to continue across the CWA with
temperatures already in the mid 80s and dewpoints generally in the
upper 60s.

15Z surface analysis showed the effective frontal zone stretching
from southwest to northeast Kansas and then bisecting Iowa. Although
the warm sector flow was strongly veered, a surface low juxtaposed
beneath the remnant MCV was analysed over NE KS and inducing locally
backed winds across ern KS/west central MO.

It is also interesting to note that although the ambient deep layer
shear is modest at 20-25 knots across the warm sector, recent
profiler and VWP data shows that augmented flow downstream of the
MCV has boosted effective shear value to around 40 knots with more
favorable veering profiles. 12Z KTOP sounding did not indicate the
presence of any strong EML although a 700mb thermal ridge does
extend through srn/ern KS ahead of this feature.

Nonetheless, these mesoscale circulations, coupled with the strong
mid level trough entering southern Alberta will collectively force
the effective cold front slowly southeast this afternoon and provide
sufficient mid level moistening/cooling/lift to force seasonably
strong large scale ascent across the region. Convective temperatures
may be breached as early as 19Z across northwest Missouri.

Strong instability on the order of 2000-3000 J/kg, coupled with
20-25 knots of front-parallel oriented shear (heavily weighted in
the lowest 3-4km) would support multi-cell storms and an upscale
growth into a quasi-linear convective system with time. Where winds
are locally augmented ahead of the MCV circulation, a few supercell
structures cannot be discounted across northern MO. Concur with SPC
slight risk across the entire CWA, with a predominant threat of wind
damage and a secondary hail threat. A non-zero tornado threat exists
mainly on the off chance of a mesoscale accident where flow is
locally backed/enhanced along the leading boundary. As noted in
previous discussions, the rapid increase in deep layer moisture will
yield precipitable water values approaching 1.75", enhancing the
threat for tropical downpours. Despite the drought conditions over
the area, the orientation of the shear vectors, sounding profiles
and departure of the MCV/nrn stream shortwave early this evening
could ultimately lead to slowed storm motions and training over the
eastern/southern CWA later on and perhaps some locally excessive
rainfall.

Bookbinder

&&

.PREV DISCUSSION...
/ISSUED 402 AM CDT SAT JUN 16 2012/

Short Term (Today through Monday Night)...

Large MCS extending from southern Nebraska southwestward into
southwestern Kansas is propagating eastward this morning. This MCS
is forecast to weaken this morning per the NAM/HRRR. However the
remnant boundaries/MCV will likely become the focus for initiation
late this morning/early afternoon across southeastern Nebraska and
northern Kansas. This will be enhanced by a strong upper level
shortwave moving out of the western High Plains this morning. This
convective activity should quickly grow upscale into an
southeastward moving MCS that will move into northwestern Missouri
and northeastern Kansas by early this afternoon. There is potential
for severe weather with these storms with the main threats being
hail and damaging winds. Instability will be high with 2000-3000
J/kg of CAPE available. Plenty of moisture will be available with
PWAT values around 1.75" which is in the 99th percentile for middle
of June. This could lead to locally heavy rainfall amounts however
on the flip side this could help provide some relief to the recent
drought across the area. As this MCS moves through the area 0-2.5km
shear looks rather weak on the order of 10-20kts. This suggests the
MCS will become outflow dominated and unable to sustain updrafts and
generate a strong cold pool to provided for a large damaging wind
event. Main damaging wind concerns would then be relegated to the
outflow and with downburst potential which is evident with theta-e
differential of about 30 degrees. Storms will progress southeastward
through the CWA on Saturday/Saturday night. These storms will push a
surface boundary into the area. Convection on Sunday will be
dependent on how far south the boundary pushes with Saturday nights
convection since that will be the focus for thunderstorms. Models
show the front stalling across central Missouri so kept chance POPs
going across the southern two-thirds of the CWA with slights across
northern Missouri and northeastern Kansas. There will be a slim
chance for severe weather south of the boundary where better
instability will reside. This surface boundary by Sunday
night/Monday morning is progged to lift northward into Iowa as an
upper level ridge of high pressure begins into the region from the
southeastern CONUS. With strong southerly flow and 850 temperatures
between 22-26C highs on Monday will be quite warm ranging into the
low to mid 90s.

73

Medium Range (Tuesday through Friday)...

Forecast confidence in the extended remains above average thanks to
continued consensus among medium range models. For Tuesday, upper
flow will begin to amplify with a developing upper trough over the
Northern Rockies and a building ridge over the eastern U.S.
Resulting southerly flow and subsidence over the forecast area will
maintain above-average temps and trended several degrees above
guidance numbers as highs should have no problem reaching the low to
mid 90s. Upper pattern will continue to amplify on Wednesday which
will maintain dry conditions and above-average temps.

Upper trough will begin to deamplify and shift into the Upper
Midwest by Wednesday night and Thursday, bringing a boundary into
the Central Plains into the Upper Great Lakes. Convection will
likely fire across the boundary over the Mid/Upper Missouri Valley
and spread southeast Wednesday night, though this should remain
north of the forecast area. Much better chances for thunderstorms
will arrive Thursday as the boundary edges further south into
southern IA or even northern parts of the forecast area.

Hawblitzel

&&

.AVIATION...

For the 12Z TAFs, VFR conditions will prevail through the morning
ours at the terminals with mid level clouds expected at MCI and MKC
and sct clouds around 4kft at STJ. Showers and thunderstorms across
southeastern Nebraska and central Kansas will diminish as they move
towards the area this morning. Thunderstorms are expected to
redevelop late this morning across southeastern Nebraska and
northern Kansas and move southeastward into the VC of the terminals
by early afternoon. The main cluster of thunderstorms however are
not expected to impact the terminals until mid-afternoon through the
early evening hours. Vsbys may be reduced to 5SM in thunderstorms
however cigs will remain VFR around 6kft. Winds will be out of the
ssw between 5-10kts today. Tonight storms will move south of the
terminals will bkn cigs remaining around 6kft.

73

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Jun 16, 12:43 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 PM CDT SAT JUN 16 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1243 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP ACROSS
 NORTHWEST MISSOURI THIS AFTERNOON...GRADUALLY EXPANDING SOUTH AND
 EAST ALONG AN APPROACHING COLD FRONT. STRONG INSTABILITY AND
 ABUNDANT MOISTURE WILL FAVOR BOTH LARGE HAIL AND DAMAGING DOWNBURST
 WINDS. THESE STORMS MAY EVENTUALLY ORGANIZE INTO A LINE WITH A
 GREATER THREAT FOR WIND DAMAGE. VERY HEAVY RAINFALL IS ALSO LIKELY
 WITH THESE STORMS...ALTHOUGH VERY DRY CONDITIONS SHOULD LIMIT
 FLOODING POTENTIAL. THIS ACTIVITY MAY PERSIST INTO THE EVENING
 HOURS...BECOMING FOCUSED ACROSS EASTERN AND SOUTHERN PORTIONS OF
 THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 A STATIONARY FRONT WILL STALL ACROSS CENTRAL MISSOURI AND WILL
 PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT INTO SUNDAY...BEFORE
 LIFTING ACROSS NORTHEAST MISSOURI AS A WARM FRONT SUNDAY EVENING.
 ISOLATED LARGE HAIL AND HEAVY RAINFALL WILL BE THE MAIN THREATS
 BEFORE THIS ACTIVITY EXITS THE AREA SUNDAY EVENING.

 UNSEASONABLE HOT TEMPERATURES WILL OVERSPREAD THE AREA BY MONDAY
 WITH AFTERNOON READINGS IN THE LOWER TO MIDDLE 90S EXPECTED.
 DEWPOINTS IN THE UPPER 60S WILL RESULT IN HEAT INDEX VALUES IN THE
 LOWER 100S ACROSS NORTHWEST MISSOURI BETWEEN 2 AND 6 PM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REGION THIS AFTERNOON
AND TONIGHT.

BOOKBINDER

In the hours before

Special weather statement, Jun 16, 12:03 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1203 PM CDT SAT JUN 16 2012

MOZ011-161730-
HOLT MO-
1203 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOLT COUNTY UNTIL
1230 PM CDT...

AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ALONG THE MISSOURI RIVER ABOUT 5 MILES SOUTHWEST
OF CRAIG...OR 10 MILES WEST OF MOUND CITY...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...BUT FURTHER INTENSIFICATION IS EXPECTED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRAIG AND CORNING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 86 AND 99.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4027 9555 4026 9508 4004 9542 4006 9542
      4007 9540 4012 9540 4014 9544 4016 9544
      4019 9549 4022 9547 4024 9548 4026 9555
TIME...MOT...LOC 1702Z 220DEG 22KT 4013 9541

BOOKBINDER
Special weather statement, Jun 16, 12:45 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT SAT JUN 16 2012

MOZ001-002-011-161815-
ATCHISON MO-HOLT MO-NODAWAY MO-
1245 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...CENTRAL
NODAWAY AND NORTHEASTERN HOLT COUNTIES UNTIL 115 PM CDT...

AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
ROCKPORT TO FAIRFAX TO MAITLAND...AND MOVING NORTHEAST AT 25 MPH.

SMALL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH TORRENTIAL RAINFALL AND FREQUENT DANGEROUS
LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TARKIO...MARYVILLE...SKIDMORE...BURLINGTON JUNCTION...ARKOE...
  QUITMAN AND PICKERING.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4046 9470 4016 9489 4025 9538 4030 9559
      4051 9539
TIME...MOT...LOC 1744Z 217DEG 21KT 4039 9550 4032 9531
          4025 9502

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:03 PM CDTSpecial Weather StatementEAXHolt27 min
Jun 16, 12:15 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt30 min
Jun 16, 12:45 PM CDTSpecial Weather StatementEAXAtchison, Nodaway30 min
Jun 16, 2:00 PM CDTSpecial Weather StatementEAXMercer45 min
Jun 16, 2:13 PM CDTSevere Thunderstorm WarningEAXWorth32 min
Jun 16, 2:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer31 min
Jun 16, 2:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam35 min
Jun 16, 3:10 PM CDTSevere Thunderstorm WarningEAXPutnam35 min
Jun 16, 3:23 PM CDTSpecial Weather StatementEAXMercer52 min
Jun 16, 3:47 PM CDTSpecial Weather StatementEAXAdair, Macon, Putnam43 min
Jun 16, 3:56 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston34 min
Jun 16, 4:05 PM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 16, 4:11 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph34 min
Jun 16, 4:26 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningEAXHoward37 min
Jun 16, 5:01 PM CDTSpecial Weather StatementEAXLafayette44 min
Jun 16, 6:08 PM CDTSpecial Weather StatementEAXJohnson37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.